BibTeX record journals/dm/Bhargava97

download as .bib file

@article{DBLP:journals/dm/Bhargava97,
  author    = {Manjul Bhargava},
  title     = {Congruence preservation and polynomial functions from Z\({}_{\mbox{n}}\)
               to Z\({}_{\mbox{m}}\)},
  journal   = {Discret. Math.},
  volume    = {173},
  number    = {1-3},
  pages     = {15--21},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0012-365X(96)00093-3},
  doi       = {10.1016/S0012-365X(96)00093-3},
  timestamp = {Sat, 22 Feb 2020 13:59:51 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Bhargava97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics